Article
An Explicit Formula for Bernoulli Numbers in Terms of Stirling Numbers of the Second Kind
Authors
and
Abstract
In the paper, the authors recover an explicit formula for computing Bernoulli numbers in terms of Stirling numbers of the second kind.
Keywords
explicit formula, Bernoulli number, Stirling number of the second kind, Bell polynomial of the second kind
Citation
Guo, B. & Qi, F. (2015). An explicit formula for bernoulli numbers in terms of stirling numbers of the second kind. Journal of Analysis & Number Theory, 3(1), 27–30. https://doi.org/10.12785/jant/030105
B. Guo and F. Qi, “An explicit formula for bernoulli numbers in terms of stirling numbers of the second kind,” Journal of Analysis & Number Theory, vol. 3, no. 1, pp. 27–30, 2015, doi: 10.12785/jant/030105.
Guo B, Qi F. An explicit formula for bernoulli numbers in terms of stirling numbers of the second kind. Journal of Analysis & Number Theory. 2015;3(1):27–30. doi:10.12785/jant/030105.
Guo, B. and Qi, F. (2015), ‘An explicit formula for bernoulli numbers in terms of stirling numbers of the second kind’, Journal of Analysis & Number Theory, 3(1), pp. 27–30. Available at: https://doi.org/10.12785/jant/030105.
Guo, Bai-Ni, and Feng Qi. “An Explicit Formula for Bernoulli Numbers in Terms of Stirling Numbers of the Second Kind.” Journal of Analysis & Number Theory, vol. 3, no. 1, 2015, pp. 27–30. https://doi.org/10.12785/jant/030105.
Guo, Bai-Ni, and Feng Qi. “An Explicit Formula for Bernoulli Numbers in Terms of Stirling Numbers of the Second Kind.” Journal of Analysis & Number Theory 3, no. 1 (2015): 27–30. https://doi.org/10.12785/jant/030105.
Export citation
Published by: Engineering Journals


